# SDR FDEA201905241136

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,951 hours, 22,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B134900460
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOR PANEL 221HF DELAMINATED FABRICATED COURIER FLOOR PANEL 221HF ON TRAVELER # T19/1418166 IAW DWG # SRZ-25-005 CLASS "A" MAJOR REPAIR.
